# SDR K11A2024012700255

- Difficulty date: January 30, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 69,432 hours, 47,399 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AIRCRAFT SPEED BELOW 60 KTS, AIRCRAFT PULLS LEFT
